Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A finite difference exponential approximation method


Author: J. W. Layman
Journal: Math. Comp. 18 (1964), 113-118
MSC: Primary 65.20
MathSciNet review: 0158530
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0158530-2
Article copyright: © Copyright 1964 American Mathematical Society